Many women are very anxious to resist the side effects of birth control pills. However, it remains one of the most used methods to prevent unwanted pregnancy, used for years among adult women until their last years of fertility many times without leaving the rest period.También puedes leer: Adultos também geram novos neurônios descobertos em novos estudos
But as with all medications containing chemicals and other ingredients, side effects arise. Most of the time disappear in a short time and do not have serious. But others can seriously harm women’s lives. For this reason, it is necessary to know them and be attentive to any symptom that is not normal or daily.
In the first months of treatment with contraceptive pills, there is usually an out of date bleeding. Generally, when the box is in the middle appear stained underwear. It is one of the most repeated side effects. After the first three months it disappears in most women. If the pills are changed, the symptom may reappear until the body adapts to them.
Increased breast tenderness
The first weeks there are those who notice an increase in bust size and sensitivity increases. The first thing may make many women happy, but it passes quickly and everything returns to its place. If the discomfort becomes difficult to sustain, it is recommended to consult with a gynecologist.Publicidad:
También puedes leer: Centro médico venezuelano abre em Buenos Aires
Nausea or headaches
In the first days it is possible to feel any of these symptoms slightly. If they become stronger or do not stop, you should consult a specialist. Do not cut the contraceptive method before control.
Many women have noticed an excessive weight gain without having made any other change in their eating routine. While there is no scientific evidence, the truth is that it happens. Perhaps, fluid retention is a cause of this change in the body.
Stains on the face
The presence of hormones in the body are the cause of these marks. The same thing that happens to others with pregnancy.
Alterations in mood that can not be rationally justified occur to the patient. This is more likely in women who have a history of depression.
Generally, by the third month the whole organism is normalized and there are no symptoms of any kind. When this does not happen and if the discomfort gets worse, you should go immediately to the gynecologist. It may be necessary to change brands or look for another method of birth control that is more appropriate.
If you notice that the side effects continue persistently what we can not do is stop the contraceptive method as this can result in a future unwanted pregnancy, because when you consult the doctor you have to start over again and this produces a lack of control of the organism.
When a woman has a stable partner, it is very positive to talk about what is happening. It is easier for them to understand and accompany this process. Taking birth control pills is also a way to take care of your partner’s future responsibilities. Therefore, your commitment is to be part of everything that happens as a result of it.
You can reach an agreement as a couple to avoid discussions and that you can cooperate both in the household chores, as well as you can understand the possible bad answers that can be for the reason of the pills.Visitas:
Many women are very anxious to resist the side effects of birth control pills. However, it remains one of the most used methods to prevent…